# SDR SWAA2016101908909

- Difficulty date: September 28, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 42,064 hours, 24,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT ZEE CORRODED BETWEEN BS 747 TO BS 787, STR 25L.  REPAIRED SUPPORT ZEE PER SRM.
